# SDR HEEA088494

- Difficulty date: July 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,508 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gas Cylinder
- Part number: 212513101
- Condition: Weak
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAS CYLINDER WEAK. SCRAPPED.
